I started on the 5 pen and for about 3 wks my appetite decreased alot and i was losing weight, blood sugar numbers are great but after 3 weeks my appetite will change from not wanting much to being able to eat like i use to and i feel that i gained the weight i lost back. Will being on the 10 pen help with this, i have not gotten sick at all when taking the byetta .
Hello, I assume that you suffer from Diadbetis type 2... Am I correct?
If tou are thinking og uploading your does you must talk to your DOCTOR first.
If you are this is what I know:
Byetta and Weight Gain
People taking Byetta lost more weight tan people who do not tske it. However, the amount of weight loss was modest; people on Byetta lost about 2 to 6 pounds over 30 week.
Side Effects of Byetta to Report
There are a number of less common (but more serious) side effects of Byetta that you should report immediately to your Doctor. These include, but are not limited to:
Symptoms of high blood sugar, including:
Shortness of breath
Nausea or vomiting
Symptoms of low blood sugar (which can occur if Byetta is taken with other diabetes drugs), including:
Changes in behavior, such as irritability
Loss of coordination
Signs of an allergic reaction, including an unexplained skin rash, itching, hives, wheezing or difficulty breathing, or unexplained swelling
Severe diarrhea (which can lead to dehydration)
Symptoms of kidney problems, such as:
Unexplained change in urine output
Swelling in the hands or feet
A dull ache in the mid to lower back
Symptoms of pancreatitis, such as:
Severe abdominal pain that may radiate to the back
I hopr this helps. DO NOT FORGET TO CONTACT YOUR DOCTOR ... ALWAYS BEFORE YOU DECIDE TO SELF-MEDICATE YOURSELF
- Byetta Information for Consumers
- Byetta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Byetta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 2 answers
Posted 25 Jan 2012 • 1 answer
Posted 1 Aug 2014 • 3 answers
Posted 27 Mar 2015 • 1 answer
Posted 20 Apr 2015 • 2 answers